Some properties of the Osvillatory and nonoscillatory solutions of second order Hussain A.Mohamad | Njlaa I. Tawfiq | Awatif A. Hassan

Main Article Content

Baghdad Science Journal

Abstract

in this paper sufficient conditions of oscillation of all of nonlinear second order neutral differential eqiation and sifficient conditions for nonoscillatory soloitions to onverage to zero are obtained

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Some properties of the Osvillatory and nonoscillatory solutions of second order: Hussain A.Mohamad | Njlaa I. Tawfiq | Awatif A. Hassan. Baghdad Sci.J [Internet]. 2021Mar.8 [cited 2021Sep.18];2(3):517-21. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/645
Section
article